MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBE,GASTROSTOMY,20FR,3-PORT,ENFIT

Medline Industries, LP MEDLINE; TUBE,GASTROSTOMY,20FR,3-PORT,ENFIT
Catalog Number ENFIT70320
Medical Device Problem Codes Crack (1135); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tubing that is inserted into the stomach cracked on two separate occasions.".
 
Additional Manufacturer Narrative
A complaint was received regarding cracked gastrostomy tubes; per the customer, the reported issue was discovered prior to use and has happened on two separate occasions.A sample was provided by the customer, the vendor was notified of the issue and sent the form along with the sample received, and the vendor¿s review of the production processes and relevant records noted that there were no nonconformities during the manufacture of this product lot; the vendor noted that the returned sample showed obvious signs of use as it was filled with fluid and the crack was noted to be a jagged tear rather than a clean cut, pointing to possible user error.Based on the information provided and the results of the investigation, the reported issue was confirmed; however, the vendor was unable to determine that the issue was related to the manufacture of the product, and neither a root cause nor a systematic trend could be identified.No corrective actions have been warranted at this time, and a divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBE,GASTROSTOMY,20FR,3-PORT,ENFIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50854304
Report Number1417592-2026-47489
Device Sequence Number15959148
Product Code PIF
UDI-Device Identifier10888277411067
UDI-Public10888277411067
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT70320
Device Lot Number1122502
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown